Journal article

An extension of the Floater–Hormann family of barycentric rational interpolants

  • Klein, Georges Department of Mathematics, University of Fribourg, Switzerland
    2012
Published in:
  • Mathematics of Computation. - 2012, vol. 82, no. 284, p. 2273-2292
English The barycentric rational interpolants introduced by Floater and Hormann in 2007 are “blends” of polynomial interpolants of fixed degree d. In some cases these ratio- nal functions achieve approximation of much higher quality than the classical poly- nomial interpolants, which, e.g., are ill-conditioned and lead to Runge’s phenomenon if the interpolation nodes are equispaced. For such nodes, however, the condition of Floater–Hormann interpolation deteriorates exponentially with increasing d. In this paper, an extension of the Floater–Hormann family with improved condition at equi- spaced nodes is presented and investigated. The efficiency of its applications such as the approximation of derivatives, integrals and primitives of functions is compared to the corresponding results recently obtained with the original family of rational interpolants.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302784
Statistics

Document views: 6 File downloads:
  • kle_efh.pdf: 6